# SDR UIEA2017031600355

- Difficulty date: March 16, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 90,221 hours, 17,182 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT MESSAGE.  ACCOMPLISHED APU ECU BITE TEST AND TESTED OK.  RESET SUCCESFUL IAW AMM 49-61-05 AND ACCOMPLISHED AN APU OPERATIONAL CHECK IAW AMM 49-11-00 AND STATUS AND OPERATED NORMAL.
